MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE-14 FR, 2.0CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE-14 FR, 2.0CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-2.0
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, , in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 12-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported there was a defective mic-key gastrostomy tube.The issue pertained to a malfunctioning balloon inflation port that was stuck, rendering the caregiver unable to deflate the internal balloon.Per the patient's mother, on (b)(6) 2025, the patient was taken to the.Hospital emergency room due to the inability to deflate the balloon and remove the tube.A pediatric gastroenterologist was consulted and attempted removal but was also unsuccessful.Diagnostic imaging (x-ray) confirmed that the balloon remained inflated in the stomach.The patient was subsequently taken to the operating room, placed under general anesthesia, and underwent an endoscopic procedure.During the procedure, the balloon was punctured endoscopically, and all residual balloon fragments were removed.The patient was transferred to postoperative recovery following the procedure." there was no reported injury.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE-14 FR, 2.0CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23543984
Report Number9611594-2025-00275
Device Sequence Number21194558
Product Code KNT
UDI-Device Identifier00350770948454
UDI-Public(01)00350770948454(240)120002637(11)240221(17)260220(10)30308243
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2026
Device Model Number0120-14-2.0
Device Catalogue Number0120-14-2.0
Device Lot Number30308243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale